# SDR CA030328006

- Difficulty date: March 27, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Airbus A330-322
- Engine: Pwa PW4168
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 7A1508107
- Part serial: AA0427
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DEPLOYMENT OF SLIDE RAFT L1 AND L4, AUTOMATIC INFLATION DID NOT OCCUR. DOOR AND SLIDE BOTTLE PRESSURES WERE IN THE GREEN RANGE. DEPLOYMENT NORMAL UP TO POINT OF SPEED LACING NOT RELEASING. MANUAL INFLATION HANDLE PULLED AND REMAINING DEPLOYMENT WAS NORMAL. SLIDE RAFTS TO BE SENT FOR INVESTIGATION.
